A Diophantine definition of rational integers over some rings of algebraic numbers

Notre Dame Journal of Formal Logic 33 (3):299-321 (1992)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093634397
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,349
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Diophantine Equivalence and Countable Rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
Defining Integers.Alexandra Shlapentokh - 2011 - Bulletin of Symbolic Logic 17 (2):230-251.
Frege Meets Dedekind: A Neologicist Treatment of Real Analysis.Stewart Shapiro - 2000 - Notre Dame Journal of Formal Logic 41 (4):335--364.
Defining Transcendentals in Function Fields.Jochen Koenigsmann - 2002 - Journal of Symbolic Logic 67 (3):947-956.
Algebraic Semantics for Deductive Systems.W. J. Blok & J. Rebagliato - 2003 - Studia Logica 74 (1-2):153 - 180.
Added to PP index
2010-08-24

Total downloads
2 ( #790,352 of 2,193,295 )

Recent downloads (6 months)
1 ( #290,646 of 2,193,295 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature